Vol. 3 (1997), no. 3

On analog of stochastic integral and Wick calculus in non-Gaussian infinite dimensional analysis

N. A. Kachanovsky

Methods Funct. Anal. Topology 3 (1997), no. 3, 1-12

Representations of the $q$-deformed algebra $U'_q(so_{2,2})$

A. U. Klimyk

Methods Funct. Anal. Topology 3 (1997), no. 3, 13-27

Generalized Appell systems

Yuri G. Kondratiev, José Luis Silva, Ludwig Streit

Methods Funct. Anal. Topology 3 (1997), no. 3, 28-61

Some methods to identify knots

Hanna Nencka

Methods Funct. Anal. Topology 3 (1997), no. 3, 62-74

Representations of double commutator by matrix-differential operators

L. P. Nizhnik, L. B. Turowska

Methods Funct. Anal. Topology 3 (1997), no. 3, 75-80

On the stationary variational inequalities with the generalized pseudomonotone operators

O. V. Solonoukha

Methods Funct. Anal. Topology 3 (1997), no. 3, 81-95


All Issues